Journal of Differential Geometry

Almost regular contact manifolds

C. B. Thomas

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 11, Number 4 (1976), 521-533.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214433722

Digital Object Identifier
doi:10.4310/jdg/1214433722

Mathematical Reviews number (MathSciNet)
MR0464261

Zentralblatt MATH identifier
0358.53025

Subjects
Primary: 57D30
Secondary: 53C15: General geometric structures on manifolds (almost complex, almost product structures, etc.)

Citation

Thomas, C. B. Almost regular contact manifolds. J. Differential Geom. 11 (1976), no. 4, 521--533. doi:10.4310/jdg/1214433722. https://projecteuclid.org/euclid.jdg/1214433722


Export citation